# SDR 97ZZZX2950

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737-2B7
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 656952212
- Condition: Cracked
- Location: Actuator
- Part time: 1,054 hours
- Component: 65449617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND DURING INCOMING INSPECTION OF DRAG CONTROL ACTUATOR.
